26 Oct 2020, 4:56am
Journal
by

leave a comment

Triazolam Withdrawal

Physical addiction and dependence on triazolam can result in withdrawal symptoms. Another effect that can occur when abusing triazolam is the rebound effect. When someone discontinues or reduces the dosage of Halcion, symptoms that were absent or controlled by the medication may reappear.

Elderly people are more likely to experience rebound insomnia, or hangover-like effects after stopping Halcion. Individuals who abuse triazolam have a higher potential to experience more severe side effects. Buy Triazolam

Triazolam is designed to be used for a short period of time, but when someone abuses it for a long time their tolerance to the drug will continually increase until they no longer feel the effects of the medication.

Withdrawal symptoms of triazolam may include:

mild to severe anxiety
panic attacks
irritability
depressed mood
nausea and vomiting
stomach cramps
loss of appetite
headache
chills
confusion
hallucinations
delusions
seizures
It is also common for people to abuse Halcion with other substances, like alcohol and stimulants. Mixing triazolam with another CNS depressant like alcohol can cause dangerously reduced breathing rates, and can potentially cause stopped breathing.

Mixing benzodiazepines with stimulants can cause severe and unpredictable side effects, depending on how much of each medication is taken and how much time expires between their consumption.

Due to the high potential for life-threatening withdrawal symptoms, it is safest to go through the withdrawal process in a medically-supervised setting.

 

site by bcz